# SDR CA030326004

- Difficulty date: March 23, 2003
- Submitted: April 14, 2003
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 34,206 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 28E997
- Part serial: L05900603
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 24,650 hours, 34,902 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) NR 2 ENGINE OIL COOLER FOUND LEAKING FROM COOLING FINS. OIL COOLER REPLACED.
